# SDR AALA202211106316

- Difficulty date: November 7, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 16,446 hours, 6,306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR DISENGAGED. MAINTENANCE RE-POSITIONED R1 DOOR GIRT BAR PER AMM 25-62-44. A SATISFACTORY OPERATIONAL CHECK OF THE DOOR ARMING MECHANISM WAS ACCOMPLISHED.
